Research Repository

Some new inequalities of Hermite-Hadamard type for GA-convex functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Some new inequalities of Hermite-Hadamard type for GA-convex functions. Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica, 72 (1). pp. 55-68. ISSN 0365-1029

[img]
Preview
Text
7331-26149-1-PB.pdf - Published Version
Available under License Creative Commons Attribution.

Download (281kB) | Preview
Item Type: Article
Uncontrolled Keywords: Convex functions; integral inequalities; GA-convex functions; Hermite-Hadamard inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 20 Feb 2019 05:56
Last Modified: 19 Aug 2019 06:18
URI: http://vuir.vu.edu.au/id/eprint/37901
DOI: https://doi.org/10.17951/a.2018.72.1.55
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar